# SDR USAA2011032291184

- Difficulty date: March 19, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 35,147 hours, 12,677 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: FE277000
- Part serial: 520
- Condition: Low Pressure
- Location: R3 Door
- Part time: 35,147 hours, 12,677 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1431 - LAX - EES - CREW REPORTED CIDS CAUTION LIGHT.  TRIED CIDS RESET PER QUICK REFERENCE HANDBOOK - UNABLE TO RESET.  MAINTENANCE FOUND R1, R2 & R3 DOOR ASSIST DAMPER / EMERGENCY CYLINDERS PRESSURE LOW.  SERVICED R3 TO PROPER LEVEL.
